Journal of Function Spaces

Journal of Function Spaces

Publisher: Hindawi Limited
Editor: Dr. John R. Akeroyd
Online ISSN: 2314-8888, Print ISSN: 2314-8896
Frequency: Annual

Description:

Journal of Function Spaces (formerly titled Journal of Function Spaces and Applications) is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of function spaces and their applications.

Table of Contents

Vol 2016 (2016)

Research Article

On a Kantorovich Variant of (p, q)-Szasz-Mirakjan Operators
M. Mursaleen, Abdullah Alotaibi, Khursheed J. Ansari
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 69  |  PDF Views: 0
On the Superstability of Lobacevskii's Functional Equations with Involution
Jaeyoung Chung, Bogeun Lee, Misuk Ha
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 59  |  PDF Views: 0
Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Pluriharmonic Dirichlet Space over the Ball
Yinyin Hu, Yufeng Lu, Tao Yu
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 59  |  PDF Views: 0
Weighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators
Yan Lin, Zongguang Liu, Chengdan Xu, Zichu Ren
 Vol 2016 (2016), Pagination: 1-19
ABSTRACT |  PDF Abstract Views: 58  |  PDF Views: 0
Approximate Solution of Nonlinear Klein-Gordon Equation Using Sobolev Gradients
Nauman Raza, Asma Rashid Butt, Ahmad Javid
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 62  |  PDF Views: 0
Discussion on Some Recent Order-Theoretic Metrical Coincidence Theorems Involving Nonlinear Contractions
Aftab Alam, Qamrul Haq Khan, Mohammad Imdad
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 68  |  PDF Views: 0
The Harmonic Bloch and Besov Spaces on the Real Unit Ball by an Oscillation
Xi Fu, Zhiyao Xu, Xiaoyou Liu
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 140  |  PDF Views: 0
A Study of Caputo-Hadamard-Type Fractional Differential Equations with Nonlocal Boundary Conditions
Wafa Shammakh
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 58  |  PDF Views: 0
Periodic Orbits of Radially Symmetric Keplerian-Like Systems with a Singularity
Shengjun Li, Yuming Zhu
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 50  |  PDF Views: 0
Continuity Results and Error Bounds on Pseudomonotone Vector Variational Inequalities via Scalarization
Xin Zuo, Hong-Zhi Wei, Chun-Rong Chen
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 64  |  PDF Views: 0
Subclasses of Analytic Functions Defined by Generalized Hypergeometric Functions
Badr S. Alkahtani, Saima Mustafa, Teodor Bulboaca
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 66  |  PDF Views: 0
On Coupled Common Fixed Point Theorems for Nonlinear Contractions with the Mixed Weakly Monotone Property in Partially Ordered S-Metric Spaces
Mi Zhou, Xiao-Lan Liu
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 62  |  PDF Views: 0
Fixed Point Theorems for Cyclic Contractions in C-Algebra-Valued b-Metric Spaces
Klin-eam Chakkrid, Prondanai Kaskasem
 Vol 2016 (2016), Pagination: 1-16
ABSTRACT |  PDF Abstract Views: 72  |  PDF Views: 0
Blow-Up Phenomena for Nonlinear Reaction-Diffusion Equations under Nonlinear Boundary Conditions
Juntang Ding
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 53  |  PDF Views: 0
On the Hyers-Ulam Stability of First-Order Impulsive Delay Differential Equations
Akbar Zada, Shah Faisal, Yongjin Li
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 63  |  PDF Views: 0
Toeplitz Type Operators Associated with Generalized Calderon-Zygmund Operator on Weighted Morrey Spaces
Bijun Ren, Enbin Zhang
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 67  |  PDF Views: 0
Reiteration Theorems for Two-Parameter Limiting Real Interpolation Methods
Irshaad Ahmed, Tuba Ejaz
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 53  |  PDF Views: 0
Positive Solutions and Mann Iterative Algorithms for a Second-Order Nonlinear Difference Equation
Zeqing Liu, Xin Li, Shin Min Kang, Young Chel Kwun
 Vol 2016 (2016), Pagination: 1-21
ABSTRACT |  PDF Abstract Views: 54  |  PDF Views: 0
A Characterization of Symmetric Stable Distributions
Wiktor Ejsmont
 Vol 2016 (2016), Pagination: 1-3
ABSTRACT |  PDF Abstract Views: 56  |  PDF Views: 0
Logarithmic Bounds for Oscillatory Singular Integrals on Hardy Spaces
Hussain Al-Qassem, Leslie Cheng, Yibiao Pan
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 65  |  PDF Views: 0
Some Fixed Point Results for TAC-Type Contractive Mappings
Sumit Chandok, Kenan Tas, Arslan Hojat Ansari
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 61  |  PDF Views: 0
A Remark on the Stability of Approximative Compactness
Zhenghua Luo, Longfa Sun, Wen Zhang
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 55  |  PDF Views: 0
Hamilton-Souplet-Zhang's Gradient Estimates for Two Types of Nonlinear Parabolic Equations under the Ricci Flow
Guangyue Huang, Bingqing Ma
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 77  |  PDF Views: 0
On Positive Periodic Solutions to Nonlinear Fifth-Order Differential Equations with Six Parameters
Yunhai Wang, Fanglei Wang
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 58  |  PDF Views: 0
Solutions for Impulsive Fractional Differential Equations via Variational Methods
Peiluan Li, Hui Wang, Zheqing Li
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 59  |  PDF Views: 0
Coefficients Estimates of the Class of Biunivalent Functions
Abdullah Aljouiee, Pranay Goswami
 Vol 2016 (2016), Pagination: 1-4
ABSTRACT |  PDF Abstract Views: 53  |  PDF Views: 0
A Fixed Point Approach to the Stability of an Additive-Quadratic-Cubic-Quartic Type Functional Equation
Yang-Hi Lee, Soon-Mo Jung
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 94  |  PDF Views: 0
On the Initial Value Problem of Stochastic Evolution Equations in Hilbert Spaces
Xuping Zhang, Yongxiang Li, Pengyu Chen
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 55  |  PDF Views: 0
A Sharp Lower Bound for Toader-Qi Mean with Applications
Zhen-Hang Yang, Yu-Ming Chu
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 102  |  PDF Views: 0
Estimates for Parameter Littlewood-Paley gk Functions on Nonhomogeneous Metric Measure Spaces
Guanghui Lu, Shuangping Tao
 Vol 2016 (2016), Pagination: 1-12
ABSTRACT |  PDF Abstract Views: 73  |  PDF Views: 0
On Coupled Systems of Time-Fractional Differential Problems by Using a New Fractional Derivative
Ahmed Alsaedi, Dumitru Baleanu, Sina Etemad, Shahram Rezapour
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 78  |  PDF Views: 0
A Generalization of Uniformly Extremely Convex Banach Spaces
Suyalatu Wulede, Wurichaihu Bai, Wurina Bao
 Vol 2016 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 76  |  PDF Views: 0
On a Generalization of the Hilbert Frame Generated by the Bilinear Mapping
Migdad Ismailov, Fatima Guliyeva, Yusif Nasibov
 Vol 2016 (2016), Pagination: 1-8
ABSTRACT |  PDF Abstract Views: 73  |  PDF Views: 0
Multilinear Square Functions with Kernels of Dini's Type
Zengyan Si, Qingying Xue
 Vol 2016 (2016), Pagination: 1-11
ABSTRACT |  PDF Abstract Views: 58  |  PDF Views: 0
About the Existence Results of Fractional Neutral Integrodifferential Inclusions with State-Dependent Delay in Frechet Spaces
Selvaraj Suganya, Dumitru Baleanu, Siva Selvarasu, Mani Mallika Arjunan
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 60  |  PDF Views: 0
Products of Composition and Differentiation Operators from Bloch into QK Spaces
Shunlai Wang, Taizhong Zhang
 Vol 2016 (2016), Pagination: 1-5
ABSTRACT |  PDF Abstract Views: 62  |  PDF Views: 0
Fractional Calculus of Analytic Functions Concerned with Mobius Transformations
Nicoleta Breaz, Daniel Breaz, Shigeyoshi Owa
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 49  |  PDF Views: 0
Optimal Bounds for Neuman Mean Using Arithmetic and Centroidal Means
Ying-Qing Song, Wei-Mao Qian, Yu-Ming Chu
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 53  |  PDF Views: 0
Existence of Equilibria and Fixed Points of Set-Valued Mappings on Epi-Lipschitz Sets with Weak Tangential Conditions
Messaoud Bounkhel
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 48  |  PDF Views: 0
Fast Analytic Sampling Approximation from Cauchy Kernel
Youfa Li, Jing Shang, Honglei Yang, Gengrong Zhang, Shouzhi Yang
 Vol 2016 (2016), Pagination: 1-7
ABSTRACT |  PDF Abstract Views: 69  |  PDF Views: 0
Iterative Approximations for Zeros of Sum of Accretive Operators in Banach Spaces
Yekini Shehu
 Vol 2016 (2016), Pagination: 1-9
ABSTRACT |  PDF Abstract Views: 47  |  PDF Views: 0